Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 31, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2006, 3:16 PM EDT for Allegany County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2006, 3:16 PM EDT (19:16 UTC)
- Expired
- Jun 29, 2006, 4:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Allegany County, NY
The radar
The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 291916 SVRBUF NYC003-292015- /O.NEW.KBUF.SV.W.0031.060629T1916Z-060629T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 316 PM EDT THU JUN 29 2006 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALLEGANY COUNTY IN WESTERN NEW YORK * UNTIL 415 PM EDT * AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF WELLSVILLE... AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WELLSVILLE BY 330 PM EDT... LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767 $$ TJP
2 follow-up statements
000 WWUS51 KBUF 291945 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 344 PM EDT THU JUN 29 2006 NYC003-292015- /O.CON.KBUF.SV.W.0031.000000T0000Z-060629T2015Z/ ALLEGANY NY- 344 PM EDT THU JUN 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR ALLEGANY COUNTY... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WELLSVILLE...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ANDOVER BY 350 PM EDT... LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767 $$ ZAFF
000 WWUS51 KBUF 292011 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 408 PM EDT THU JUN 29 2006 NYC003-292018- /O.EXP.KBUF.SV.W.0031.000000T0000Z-060629T2015Z/ ALLEGANY NY- 408 PM EDT THU JUN 29 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ALLEGANY COUNTY EXPIRES AT 415 PM EDT... AT 408 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A NEW LINE OF STORMS HAVE DEVELOPED OVER WESTERN ALLEGANY COUNTY AND WILL ONCE AGAIN BE MOVING EASTWARD OVER THE NEXT HOUR. ADDITIONAL WARNINGS MAY BE ISSUED. LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767 $$ ZAFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:58 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 29, 1:58 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BUFFALO NY 158 PM EDT THU JUN 29 2006 .UPDATE... JUST A QUICK UPDATE ON THE DEVELOPING CONVECTION.... MOST AREAS HAVE NOW REACHED THEIR CONVECTIVE TEMPERATURE (23C OR S0) WITH THE VIS IMAGERY SHOWING A LOT OF ENHANCED CU WITH EMBEDDED CB. SB CAPES ARE NOW IN THE 1200-1500 J/KG RANGE AWAY FROM LAKE ERIE WHILE LOW LEVEL SHEAR REMAINS NEGLIGIBLE. LIKE YESTERDAY THOUGH...SPEED SHEAR ALOFT MAY BE ENOUGH TO HELP ORGANIZE INDIVIDUAL CELLS. AGAIN...THESE SHOULD PULSE STORMS IN NATURE. ORIGINAL FEELING WAS THAT THE LAKE ERIE SHADOW WOULD NOT BE SIGNIFICANT...BUT ON THE CONTRARY...VIS IMAGERY SHOWS A ROTATING SHADOW AXIS THAT IS SHIELDING THE IAG FRONTIER. THIS SHADOW WILL ERODE LATE THIS AFTERNOON...SO CAREFUL ATTENTION WILL HAVE TO BE PAID TO THE LINE OF STRONG STORMS CURRENTLY CROSSING THE IAG PENINSULA. OVER OUR CWA AT THE MOMENT...STORMS APPROACHING ROCHESTER HAVE PICKED UP IN INTENSITY WITH A MARKED INCREASE IN LIGHTNING SIGNIFYING STRONG UPDRAFTS. SMALL HAIL AND STRONG WIND GUSTS MAY ACCOMPANY THESE STORMS. REGULAR AFD WILL BE ISSUED AROUND 1930Z. RSH && .PREV DISCUSSION... /ISSUED 1039 AM EDT THU JUN 29 2006/ UPDATE... GIVEN THE AMOUNT OF DESTABLIZATION AND MOISTURE CONVERGENCE OVER THE PAST HOUR (AS PER MSAS AND LAPS SVR WX PARAMETERS)...HAVE DECIDED TO RAISE THE POPS FROM LIKELY TO CAT ACROSS ALL OF THE REGION. STORMS ARE ALREADY DEVELOPING AHEAD OF A SHORTWAVE OVER THE NIAGARA PENINSULA AND NIAGARA COUNTY. UNLIKE YESTERDAY WHEN A LAKE SHADOW PROTECTED A LARGE PORTION OF THE IAG FRONTIER...AM NOT EXPECTING A SIGNIFICANT SHADOW TODAY...AND ANYTHING THAT DOES FORM SHOULD EASILY BE OVERCOME BY THE SYNOPTIC SHORTWAVE NOW CROSSING EXTREME SOUTHERN ONTARIO. RSH PREV DISCUSSION... /ISSUED 952 AM EDT THU JUN 29 2006/ UPDATE... A SHORTWAVE CENTERED OVER DTW AT 13Z (SEE WV IMAGERY) WILL CONTINUE TO MOVE EAST DURING THE COURSE OF THIS MIDDAY AND AFTERNOON. THIS FEATURE WILL INTERACT WITH AN UNSTABLE AIRMASS THAT IS ALREADY IN PLACE AND AS A RESULT THERE WILL BE THE LIKELIHOOD OF SOME MORE SHOWERS AND THUNDERSTORMS. THE 12Z KBUF SOUNDING REVEALED EARLY MORNING CAPES IN EXCESS OF 500 J/KG...AND THIS AIRMASS WILL BECOME INCREASINGLY UNSTABLE AS THE DAY WEARS ON. UP AT H5...TEMPS WILL DROP TO -17C WHILE H8 TEMPS WILL DROP TO -10C. THIS IN COMBINATION WITH DIURNAL SFC HEATING PUSHING SFC TEMPS TO 23/24C WILL PRODUCE AFTERNOON CAPES OF 1500 J/KG. SINCE THE FRZG LEVEL WILL BE CLOSE TO OR JUST BLO 10K FT...HAIL WILL BE A CONCERN WITH ANY STRONG STORMS AS WELL AS DAMAGING STRAIGHT LINE WINDS. THE GREATEST CHANCE FOR ANY STRONG TO SEVERE STORMS THIS AFTERNOON WILL COME AFTER 2 PM...AND WILL BE FOUND MAINLY EAST OF ROC ELM. IN GENERAL...THE EARLY MORNING PACKAGE LOOKS GOOD. ONLY TWEAKED TEMPS AND GRIDDED DATA TO REFLECT MORNING CONDITIONS. RSH PREV DISCUSSION... /ISSUED 300 AM EDT THU JUN 29 2006/ SHORT TERM /TODAY THROUGH SATURDAY/... A SHARP UPPER TROUGH WILL CROSS THE AREA TODAY BRINGING WITH IT ANOTHER THREAT OF AFTERNOON THUNDERSTORMS. INSTABILITY WILL BE ENOUGH FOR A SLIGHT THREAT OF SEVERE CONDITIONS EAST OF THE GENESEE VALLEY. THE UPPER TROUGH WILL BEGIN TO WITHDRAW NORTHWARD TONIGHT, WHILE THE WRF MODEL SHOWS A SLUG OF MOISTURE MOVING INTO THE AREA FRIDAY, IT LOOKS LIKE IT IS OVER-REACTING TO A MINOR WIGGLE IN THE FLOW, SO WE HAVE FOLLOWED THE GFS AND THE PREVIOUS PACKAGE AND KEPT ONLY A SLIGHT CHANCE OF PRECIPITATION FOR FRIDAY. EXPECT BENIGN WEATHER FRIDAY NIGHT AND MOST OF SATURDAY. TIMING OF THE NEXT WAVE AND FRONT IS A PROBLEM. THE 00Z GFS HOLDS IT OFF UNTIL SATURDAY NIGHT, BUT THE WRF AND SEVERAL SREF PERMUTATIONS SHOW IT COMING DURING SATURDAY, SO WE HAVE KEPT 30% POPS IN SATURDAY AFTERNOON. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A BRISK ZONAL FLOW WILL CONTINUE IN THE UPPER ATMOSPHERE WITH WEAK SHORT WAVES EXPECTED TO MOVE EAST ACROSS THE LOWER LAKES REGION THROUGH THE PERIOD. AT THE SURFACE...LOW PRESSURE IS FORECAST TO TRACK EAST FROM ONTARIO INTO QUEBEC SATURDAY NIGHT INTO SUNDAY WITH A TRAILING WEAK COLD FRONT SCHEDULED TO MOVE THROUGH SUNDAY. THIS WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS. A WEAK RIDGE WILL FOLLOW SUNDAY NIGHT THEN ANOTHER WEAK LOW WILL APPROACH AND MOVE ACROSS THE AREA MONDAY. AT THIS POINT THE TIMING LOOKS GOOD FOR TUESDAY THE 4TH. ALTHOUGH WE CANT RULE OUT ISOLATED ACTIVITY...IT DOES LOOK LIKE IT WILL BE GENERALLY RAIN FREE. AN UPPER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY BUT ONCE AGAIN IT SHOULD REMAIN RAIN FREE THE VAST MAJORITY OF THE TIME. TEMPERATURES THROUGHOUT SHOULD BE NEAR NORMAL...NO EXTREMES. AVIATION... LOW PRESSURE OVER SOUTHWEST ONTARIO IS FORECAST TO MOVE NORTHEAST NORTH OF LAKE ONTARIO WITH A TRAILING TROUGH EXPECTING TO TOUCH OFF MORE SCATTERED SHOWERS AND THUNDERSTORMS FIRST ALONG THE LAKE ERIE SHORE SOUTH OF BUFFALO LATER THIS MORNING SPREADING INTO THE FINGER LAKES REGION THIS AFTERNOON WITH MORE ACTIVITY EXPECTED TO DEVELOP OVER THE NIAGARA PENINSULA AND MOVING ACROSS THE NIAGARA FRONTIER. VFR CONDITIONS WILL PERSIST ACROSS MOST OF THE REGION EARLY THIS MORNING EXCEPT FOR MVFR TO OCCASIONALLY IFR VSBYS IN FOG EAST OF LAKE ONTARIO AND MAINLY MVFR VSBYS IN FOG ACROSS PARTS OF THE FINGER LAKES REGION ESPECIALLY IN AREAS THAT RECEIVED THE HEAVY RAIN YESTERDAY. THE THUNDERSTORMS WILL OCCASIONALLY LOWER VSBYS TO THE MVFR RANGE DURING THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY MAINLY FROM THE GENESEE VALLEY EAST BUT IT IS TO EARLY TO PUT IT IN ANY OF THE TAF SITES AT THIS TIME. HYDROLOGY... A FLOOD WARNING CONTINUES TODAY ON THE BLACK RIVER EAST OF LAKE ONTARIO. MINOR FLOODING WILL CONTINUE FOR AWHILE, BUT IN THE LOWER REACHES OF THE RIVER AS IT GETS CLOSER TO WATERTOWN, THE CREST SHOULD BE JUST UNDER THE FLOOD STAGE. ADDITIONAL RAIN FROM AFTERNOON THUNDERSTORMS MAY REQUIRE EXTENDING THE FLOOD WARNING TONIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && UPDATE...RSH
Hazardous weather outlook, Jun 29, 3:09 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 309 AM EDT THU JUN 29 2006 NYZ001>003-010>013-019-020-085-300715- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-014-021-300715- WAYNE-NORTHERN CAYUGA-OSWEGO-ONTARIO-ALLEGANY- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-300715- JEFFERSON-LEWIS- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLOOD WARNING REMAINS IN EFFECT FOR THE BLACK RIVER THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042-043-062-063-300715- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-SLZ022-024-300715- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 309 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 29, 9:46 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EDT THU JUN 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG WEBSTER 43.21N 77.42W
06/28/2006 MONROE NY PUBLIC
SEVERAL LARGE MAPLE TREES SNAPPED IN HALF. ALL DAMAGE
LYING IN ONE DIRECTION.
0500 PM FLASH FLOOD WEBSTER 43.21N 77.42W
06/28/2006 MONROE NY PUBLIC
GARAGE DOOR BLOWN IN.
&&
SAGELocal storm report, Jun 29, 2:12 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
212 PM EDT THU JUN 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL HENRIETTA 43.07N 77.61W
06/29/2006 E1.50 INCH MONROE NY BROADCAST MEDIA
&&
TJThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:19 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jun 29, 2:03 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 57 min |
| Jun 29, 2:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 29, 2:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 29, 3:12 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jun 29, 3:32 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 58 min |
| Jun 29, 3:39 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 66 min |
| Jun 29, 4:15 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 60 min |
| Jun 29, 4:37 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 23 min |
| Jun 29, 4:40 PM EDT | Special Marine Warning | BUF | 35 min | |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 55 min |
| Jun 29, 5:33 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.